# SDR CA110511008

- Difficulty date: April 26, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Controller
- Part number: 7858062
- Condition: Failed
- Location: Air Data Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, SEVERAL CAUTIONS APPEARED: PITOT BASE HEAT, LT AOA HEAT, STATIC HEAT, LT PITOT HEAT AND SUBSEQUENTENT "MACH TRIM". AFTER COMPLETION OF THE QRH, AND NORMAL CHECKLIST,  RETURNED TO DEPARTURE.  AIR DATA SENSOR HEATER CONTROLLER NR 1 REPLACED IAW AMM 30-31-15-000/-400-801 REV 42 FOUND SATIS.
